# SDR AWXA200601043

- Difficulty date: June 16, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 3,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654583311
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C15 CHECK DISCOVERED SHEAR WEB CRACKED, .490 INCHES, AT BS 188 FRAME, BL 30.75L AND WL 207.5.  MAINTENANCE REMOVED AND INSTALLED FABRICATED SHEAR WB AFT O BS 188 FRAME AT BL 30.75L AND WL 207.5 IAW BOEING 737-300 SRM 53-10-51-2R8 FIG 201.
